# SDR UALA2013070104553

- Difficulty date: June 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 72,480 hours, 26,621 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING BS 1681, FLOORBEAM, CORROSION WAS FOUND AT BS RBL 45 AND 55 UNDER FWD SIDE OF BEAM UPPER FLANGE.  CORROSION IS 100 PERCENT MATERIAL LOSS.  REMOVED PART IAW SRM 51-40-02. FAB NEW PART REF WO27297-2400-0199 FROM BAC 1518-347-7075-T65U AND ANODIZED IAW DWG 146N5111.  PRIMED & PAINTED IAW SRM 51-20-01 AND AMM 51-20-10. INSTALLED NEW PART AT BS 1681 LBL IAW SRM 51-40-02 AND DWG 146N5111. ID'D PART IAW GMM 01-01-1-07. REPAIR ACCOMPLISHED IAW SRM 51-40-02, SRM 51-40-05, DWG 146N5111, SRM 51-20-01, AMM 51-21 -10, AMM 51-24-03 AND GMM 1-0-1-07. REF IND N-R CARD 1930785.
